# SDR C2XA01IA257

- Difficulty date: May 31, 2001
- Submitted: June 3, 2001
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1005383400
- Part serial: 138
- Condition: Failed
- Location: Hyd Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH- ON DEPARTURE THE CREW NOTICED THAT THE GEAR WOULD NOT RETRACT AND RETURNED TO IAH.  IAH- MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE, PERFORMED AN OPERATIONAL CHECK, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
